# SDR 97UAL900719

- Difficulty date: September 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1841U
- Make and model: Doug DC-10-10
- Aircraft serial: 46634
- Engine: Ge CF66D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Rub Block
- Part number: ARB11883
- Condition: Worn
- Location: Nr 10 Le Slat
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF WARNING HORN HEARD AND SLAT DISAGREE LIGHT CAME ON.  ABORTED TAKEOFF AT APPROXIMATELY 140 KTS.  REPLACED RIGHT NR 10 SLAT TRACK RUB BLOCKS AND RE-TENSIONED RIGHT OUTBOARD SLAT DRIVE CABLES.
